EconPapers    
Economics at your fingertips  
 

Geometric Convergence Rates for Time-Sampled Markov Chains

Jeffrey S. Rosenthal ()
Additional contact information
Jeffrey S. Rosenthal: University of Toronto

Journal of Theoretical Probability, 2003, vol. 16, issue 3, 671-688

Abstract: Abstract We consider time-sampled Markov chain kernels, of the form P μ =∑ n μ n P n . We prove bounds on the total variation distance to stationarity of such chains. We are motivated by the analysis of near-periodic MCMC algorithms.

Keywords: Markov chains; MCMC algorithms (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://link.springer.com/10.1023/A:1025672516474 Abstract (text/html)
Access to the full text of the articles in this series is restricted.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:16:y:2003:i:3:d:10.1023_a:1025672516474

Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959

DOI: 10.1023/A:1025672516474

Access Statistics for this article

Journal of Theoretical Probability is currently edited by Andrea Monica

More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jotpro:v:16:y:2003:i:3:d:10.1023_a:1025672516474